# SDR SIMA202008210002

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM AT FR 24-25 IS CORRODED. -C/A-BLENDED OUT CORROSION ON CENTER OMEGA BEAM AT FR 24-25 IAW SRM 51-10-03 AND CPM 51-14-02. REMAINING THICKNESS FOUND TO BE BEYOND LIMITS IAW SRM 53-22-10. FABRICATED AND INSTALLED A DOUBLER FOR REPAIR OF CENTER OMEGA BEAM AT FR 24-25 IAW SRM 53-22-10 ITEM 4 FIG 203 SHEET 2.
